| Model Number |
125° RADIOLUCENT TARGETING ARM |
| Medical Device Problem Codes |
Positioning Failure (1158); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/04/2024, it was reported by a sales representative via (b)(4) that an 1267-100 targeting guide was misaligned."the 5.0 cortical screw was hitting the nail as the screw advanced.The screw head eventually broke from the threads on advancement.We put another 5.0 cortical screw in the dynamic slot and the case was completed successfully." this occurred during use in a case with no patient effect.Additional information requested for the broken screw.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.